Taking 150mg for two days and than tried 300mg, went back to 150mg a day and still have these same side effects but not all day. Help me please
Hi, as already stated it can take up to 4 weeks for your body to settle down with a new medication such as wellbutrin. This is quite common and unfortunately something you will have to try to get through before your new meds can work to optimum effect. Try not to change your daily dose as this can make the side effects worse. In the mean time you can treat the symptoms with paracetamol and an anti-emetic such as cyclizine, as long as you are OK to take these, check with your pharmacist.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2011 • 1 answer
Posted 17 Oct 2011 • 4 answers
Posted 7 Nov 2015 • 1 answer
Posted 21 Dec 2015 • 3 answers
Posted 19 Jul 2016 • 0 answers